EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 4, pp. 859-873 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the Spectrum of Orthomorphisms and Barbashin Operators

E. A. Biberdorf and M. Väth

Both authors: Univ. of Würzburg, Dept. Math., Am Hubland, D-97074 Würzburg; Current address of E. A. Biberdorf: Zolotodolinskaja ul. 21-45, 630090 Novosibirsk, Russia; ermolova@math.nsc.ru \ and \ vaeth@cip.mathematik.uni-wuerzburg.de

Abstract: The paper is concerned with the spectrum of an operator $A = C + K$, where $C$ is an orthomorphism and $K$ is a compact operator. The proofs are in a certain sense constructive. The results are applied to Barbashin equations ${dx \over dt} = Ax$, where $A = C + K$ with a multiplication operator $C$ and an integral operator $K$. In some particular cases even necessary and sufficient conditions for stability are given.

Keywords: barbashin equations, orthomorphisms in Banach lattices, essential spectrum, spectral estimates, perturbations

Classification (MSC2000): 45K05, 47B38, 47B65

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition